# SDR DALA2018062214138

- Difficulty date: June 21, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 57,977 hours, 22,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727e-793
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CORROSION ON THE RT SIDEPLATE SUPPORT, BS 727E+10 TO 767 AND BS 767 TO 793 IN THE AFT CARGO BAY.  THE SIDEPLATE SUPPORT WAS REPLACED IAW SRM 51-40-02, PAR 4. AND 7.C.
